# SDR 9706129140

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND CHANGED BULBS WITH SAME RESULTS.  VISUAL CHECK THROUGH PERISCOPE CONFIRMED GEAR TO BE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR UPLIMIT SWITCH, OPERATIONAL CHECK NORMAL ON GEAR SWING.
